# SDR SWIA200414169

- Difficulty date: December 2, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft time: 13,997 hours, 19,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 9 INOPERATIVE.  REPAIRED BROKEN WIRE.  OPERATIONAL CHECK GOOD.
